Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 675057, 9 pages
http://dx.doi.org/10.1155/2013/675057
Research Article

On the Topological and Uniform Structure of Diversities

Simon Fraser University, Burnaby, BC, Canada V5A 1S6

Received 16 July 2013; Accepted 11 September 2013

Academic Editor: Chengbo Zhai

Copyright © 2013 Andrew Poelstra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • David Bryant, and Paul F. Tupper, “Constant Distortion Embeddings of Symmetric Diversities,” Analysis and Geometry in Metric Spaces, vol. 4, no. 1, pp. 326–335, 2016. View at Publisher ยท View at Google Scholar